A continued fraction proof of Ford's theorem on complex rational approximations.
Journal für die reine und angewandte Mathematik, Tome 272 (1975), pp. 1-13
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1975__272_151517,
author = {Richard B. Lakein},
title = {A continued fraction proof of {Ford's} theorem on complex rational approximations.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {1--13},
year = {1975},
volume = {272},
zbl = {0298.10020},
url = {http://geodesic.mathdoc.fr/item/JRAM_1975__272_151517/}
}
Richard B. Lakein. A continued fraction proof of Ford's theorem on complex rational approximations.. Journal für die reine und angewandte Mathematik, Tome 272 (1975), pp. 1-13. http://geodesic.mathdoc.fr/item/JRAM_1975__272_151517/